# SDR USAAD97192

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47099
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DTW - FL 988 - DURING CLIMB-OUT THE LAVATORY SMOKE DETECTORS WENT OFF AND THERE WAS A MIST IN THE CABIN.  THE AIRCRAFT RETURNED TO THE FIELD.  THE CABIN CLEARED WHEN THE AIRCRAFT WAS ON THE GROUND.  MAINTENANCE RAN THE ENGINES AND COULD NOT DUPLICATE.  REPLACED BOTH WATER SEPARATOR BAGS AND PROGRAMMED THE LEFT BYPASS VALVE AS PRECAUTIONARY.  (M)
